cover image

Optimal control theory / L. D. Berkovitz.


New York : Springer-Verlag, 1974.
ISBN 038790106X

Location Call Number Status Consortium Loan
American
LIB stacks
Bound with v.12-13
LIB stacks
QA1 .A647 v. 12 v.12-13 Available Request
George Mason
Fenwick stacks
QA1 .A647 v.12 Available Request
Georgetown
Off-Campus Shelving
QA1 .A647 vol. 12 Available Request
Howard
Founders Library stacks
QA1 A647 v.12 Available Request
Subjects Control theory.
Mathematical optimization.
Series Applied mathematical sciences (Springer-Verlag New York Inc.) ; v. 12.
Description ix, 304 p. ; 26 cm.
Notes Includes index.
Bibliography: p. 298-301.
Network Numbers (OCoLC)01056827
(OCoLC)1056827
WorldCat Search OCLC WorldCat

Services

Export citation to: RefWorks